Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lower abdominal pain, diarrhea, nausea, missed period. Done PT tests. Had ibuprofen. Explain

I have been off of birth control for one year this month. My last period was February 14 and normal. Ovulation calculators said my period yesterday. Thursday night I started having period like cramps that have gotten worse. I keep having hot flashes with these awful cramps and when they are really bad I feel nauseous. I had a little bit of diarrhea today and a low grade temperature (99). I have taken 2 pregnancy tests (they are pretty cheap---I didn t think there was a difference between generic and brand tests) but no period. I m starting to get nervous because the nausea isnt going away and it s starting to happen when the cramps are mild. I ve been taking 800 mg of ibuprofen q8h but could take it q2-3h if it were safe.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you missed your period and if you are regular on your periods, you may take a blood test for pregnancy as your urine tests have not shown up anything. Your symptoms could be either due to an early pregnancy or premenstrual and need to be aided by confirmation; a trans-vaginal sonogram is advisable if you have missed your period for more than a week. Please do not take Ibuprofen as it is not going to help with your pain and it is not advisable if you happen to be pregnant, instead you can use one of the anti-spasmodic medications. Please see a gynecologist for further advice. Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor